MAUDE Adverse Event Report: CORDIS US. CORP SABERX014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US. CORP SABERX014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number 47512015M
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 2308071164 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the balloon on a 1.25mm x 15mm saberx.014 percutaneous transluminal angioplasty (pta) balloon catheter ruptured on its first inflation to 8 atmospheres (atm).The device was removed from the patient, and a non-cordis device was used to complete the procedure.There were no reported injuries to the patient.This was during a procedure to treat a highly calcified anterior tibial artery (ata) occlusion via an ipsilateral antegrade approach.The target vessel was not tortuous and exhibited 100% stenosis.The saberx.014 balloon catheter was being used for pre-dilation.The device was stored and prepped per the instructions for use (ifu), and there was no difficulty removing the sterile packaging components or the protective balloon cover.The device maintained negative pressure during preparation, and a 2:1 contrast to saline ratio was used.The device was not put into an acute bend, was able to cross the lesion, did not kink during the procedure, and was removed easily from the patient.The product was removed intact in one piece.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, g6, h1, h2, h3, h6, and h11.Complaint conclusion: as reported, the balloon on a 1.25mm x 15mm saberx.014 percutaneous transluminal angioplasty (pta) balloon catheter ruptured on its first inflation to eight atmospheres (atm).The device was removed from the patient, and a non-cordis device was used to complete the procedure.There were no reported injuries to the patient.This was during a procedure to treat a highly calcified anterior tibial artery (ata) occlusion via an ipsilateral antegrade approach.The target vessel was not tortuous and exhibited 100% stenosis.The saberx.014 balloon catheter was being used for pre-dilation.The device was stored and prepped per the instructions for use (ifu), and there was no difficulty removing the sterile packaging components or the protective balloon cover.The device maintained negative pressure during preparation, and a 2:1 contrast to saline ratio was used.The device was not put into an acute bend, was able to cross the lesion, did not kink during the procedure, and was removed easily from the patient.The product was removed intact in one piece.The device was not returned for evaluation.A product history record (phr) review of lot 2308071164 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon burst - at/below rbp¿ could not be verified as the device was not returned for analysis.The exact cause could not be determined.Vessel characteristics of calcification likely contributed to the reported event.However, without the return of the device for analysis, it is difficult to draw a clinical conclusion between the device and the event reported.According to the instructions for use, which are not intended to mitigate risk, ¿carefully inspect the catheter prior to use to verify that the catheter has not been damaged and that its size, shape and condition are suitable for the procedure for which it is to be used.Flush or rinse all products entering the vascular system with sterile isotonic saline or a similar solution via the guide-wire access port prior to use.Never attempt to move the guide wire when the balloon is inflated.Do not advance the catheter against significant resistance.The cause of resistance should be determined via fluoroscopy.Inflation in excess of the rated burst pressure may cause the balloon to rupture.Use the recommended balloon inflation medium (25% contrast medium/75% sterile saline solution).It has been shown that a 25/75% contrast / saline ratio has yielded faster balloon inflation / deflation times.Never use air or other gaseous medium to inflate the balloon.If resistance is felt during post procedure withdrawal of the catheter through the introducer sheath, determine if contrast is trapped in the balloon with fluoroscopy.If contrast is present, push the balloon out of the sheath and then completely evacuate the contrast before proceeding to withdraw the balloon.If resistance is still felt during post procedure withdrawal of the catheter, it is recommended to remove the balloon catheter and guidewire/ introducer sheath as a single unit.Do not continue to use the balloon catheter if the shaft has been bent or kinked.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
SABERX014
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
15th building smes venture park songshan lake hi-tech zone
dongguan, guangdong 
7863138372
MDR Report Key24627774
Report Number1016427-2026-00021
Device Sequence Number12974929
Product Code LIT
UDI-Device Identifier20705032089811
UDI-Public(01)20705032089811(17)260731(10)2308071164
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2026
Device Catalogue Number47512015M
Device Lot Number2308071164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON-CORDIS DEVICE
Patient SexUnknown